Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Non-Tychonoff $e$-compactifiable spaces
HTML articles powered by AMS MathViewer

by K. P. Hart and J. Vermeer PDF
Proc. Amer. Math. Soc. 89 (1983), 725-729 Request permission

Abstract:

We construct a non-Tychonoff space $X$ which is $e$-compactifiable, thus answering a question of S. Hechler. We also answer a question of R. M. Stephenson: whether there exists a Tychonoff space, the largest $e$-compactification of which has a noncompact semiregularization.
References
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 725-729
  • MSC: Primary 54D30; Secondary 54C10, 54D25, 54G20
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0719005-6
  • MathSciNet review: 719005